# SDR DALA1311226801

- Difficulty date: March 30, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200428
- Condition: Gouged
- Location: Bs 1280 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1280, STR 10L TO 15L HAS MULTIPLE GOUGES ON INBD FLANGE AT THE EXTERNAL RADIUS.  REPAIRED IAW ERA 513680-14, REV ORIG.  (ERA 513680-14).
